American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Antonio Fernández López. Lie inner ideals are nearly Jordan inner ideals. Proc. Amer. Math. Soc. 142 (2014) 795-804.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[3] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Keqin Liu. The trace space and Kauffman's knot invariants . Trans. Amer. Math. Soc. 351 (1999) 3823-3842. MR 1467472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karl E. Rumelhart. Minimal representations of exceptional $p$-adic groups. Represent. Theory 1 (1997) 133-181. MR 1455128.
Abstract, references, and article information   
View Article: PDF

[6] C. Martinez. Gelfand-Kirillov dimension in Jordan Algebras. Trans. Amer. Math. Soc. 348 (1996) 119-126. MR 1329537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Guyan Robertson. A JC-algebra which is not the range of a positive projection on a $C\sp \ast$-algebra . Proc. Amer. Math. Soc. 98 (1986) 455-456. MR 857939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Bix. Isomorphism theorems for octonion planes over local rings . Trans. Amer. Math. Soc. 266 (1981) 423-439. MR 617543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Holger P. Petersson. The isotopy problem for Jordan matrix algebras . Trans. Amer. Math. Soc. 244 (1978) 185-197. MR 506615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. A. Loustau. On the constructibility of prime characteristic periodic associative and Jordan rings . Trans. Amer. Math. Soc. 199 (1974) 269-279. MR 0379621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1